Title: The colored branch theorem: a simple and powerful tool in network theory
Authors: Vandewalle, Joos
Chua, L.O #
Issue Date: 1979
Host Document: Proc. International Symposium on Math. Theory of Networks and Systems vol:3 pages:84-90
Conference: date:Jul. 1979
Description: \emph{Proc. International Symp. on Math. Theory of Networks and Systems}, vol.3, Jul. 1979
Publication status: published
KU Leuven publication type: IC
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.